RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 3, Pages 27–54 (Mi msb549)  

This article is cited in 1 scientific paper (total in 1 paper)

Systoles on Heisenberg groups with Carnot–Carathéodory metrics

V. V. Dontsov

M. V. Lomonosov Moscow State University

Abstract: The systolic properties of the nilmanifolds $\mathscr N^{2n+1}$ associated with the higher Heisenberg groups $H_{2n+1}$ are studied. Effective estimates of the systolic constants $\sigma(\mathscr N^{2n+1})$ in the Carnot–Carathéodory geometry, as functions of the parameters defining a uniform lattice on $H_{2n+1}$, are obtained.

DOI: https://doi.org/10.4213/sm549

Full text: PDF file (492 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:3, 347–374

Bibliographic databases:

UDC: 514.174.6
MSC: Primary 53C30, 53D10, 53D35; Secondary 53C20
Received: 01.06.2000

Citation: V. V. Dontsov, “Systoles on Heisenberg groups with Carnot–Carathéodory metrics”, Mat. Sb., 192:3 (2001), 27–54; Sb. Math., 192:3 (2001), 347–374

Citation in format AMSBIB
\Bibitem{Don01}
\by V.~V.~Dontsov
\paper Systoles on Heisenberg groups with Carnot--Carath\'eodory metrics
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 3
\pages 27--54
\mathnet{http://mi.mathnet.ru/msb549}
\crossref{https://doi.org/10.4213/sm549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1836305}
\zmath{https://zbmath.org/?q=an:1028.53046}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 3
\pages 347--374
\crossref{https://doi.org/10.1070/sm2001v192n03ABEH000549}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169973700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035534765}


Linking options:
  • http://mi.mathnet.ru/eng/msb549
  • https://doi.org/10.4213/sm549
  • http://mi.mathnet.ru/eng/msb/v192/i3/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Mamon, “Mera Vinera na gruppe Geizenberga i parabolicheskie uravneniya”, Fundament. i prikl. matem., 21:4 (2016), 67–98  mathnet  mathscinet
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:305
    Full text:84
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019